# SDR SWAA2022040561015

- Difficulty date: October 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 40,299 hours, 24,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H FLOOR SUPPORT ZEE CHANNEL CORRODED AND CRACKED AT FLANGE FROM STA 727C TO STA 767 / AT AFT CARGO COMPT R/H FLOOR SUPPORT ZEE CHANNEL CRACKED AT FLANGE REMOVED FROM STA 727 TO 767 IAW B737-700 SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW ZEE CHANNEL SECTION IAW B737-700 SRM 51-40-05-0G-0 MAT USED PO #1619098; TREATED AND APPLIED PRIMER PER REF B737-700 SRM 51-20-01-0G-0; INSTALLED NEW ZEE CHANNEL SECTION FROM STA 727 TO 767 IAW B737 SRM 51-40-02-0G-0
